# SDR SIMA20150124003

- Difficulty date: January 24, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N848AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145710
- Aircraft time: 28,445 hours, 26,242 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Drain Line
- Condition: Cracked
- Location: Pitot/Static Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LOW SPEED ABORT APPROX 60 KTS.  MX NOT REQUIRED, CONDITIONS NOT MET FOR HIGH ENERGY STOP INSPECTION 05-50-16-200-801-A.  REFERENCE NRWC 848-CMI-01730 ERRONEOUS AIRSPEED INDICATION TROUBLESHOOTING, RT PITOT DRAIN HOSE CLEAR, CRACKED.  R & R PITOT STATIC SYS 2 DRAIN TUBE IAW 34-13-05-000-801-A & 34-13-05-400-801-A.  OPERATIONS & LEAK CHECKED GOOD.
